# SDR PNSA970101

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700RD
- Make and model: Piper PA-31T3
- Aircraft serial: 31T5575001
- Engine: Pwa PT6A11
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp
- Condition: High
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

HIGH OIL TEMP INDICATION, PRECAUTIONARY SHUTDOWN PROBLEM NOT VERIFIED.
